In association with the makers of Nurofen and Gaviscon

Nurofen Meltlets Lemon

Nurofen Meltlets Lemon

12 Meltlets
£3.29
In Stock
Delivery information Product #0146605

Please note images are for illustration purposes and may differ from the product(s) you receive.

Nurofen Meltlets dissolve quickly on your tongue with a light lemon taste.

Nurofen Meltlets Lemon

For over 30 years, Nurofen has helped to provide millions of people with pain relief. Nurofen 200mg meltlets are built with the same pain-relieving strength as Nurofen 200mg Tablets but in a dissolving format perfect for on the go.

  • Effective pain relief.
  • Contains ibuprofen.
  • Relieves: headaches, tension headaches, migraines, back pain, muscular & rheumatic pain, body aches & pain, dental pain, period pain, cold & flu symptoms, fever.

 

Nurofen Meltlets Lemon. Contains ibuprofen. For pain relief. Always read the label.

UK/CC/0219/0002

  • Adults and children from 12 years: Take 1 or 2 meltlets, up to 3 times a day as required, leaving at least 4 hours between doses (maximum 6 meltlets in 24 hours).
  • Do not give Nurofen Meltlets to children under 12 years.
  • Nurofen for Children products are available for children from 3 months (and weighing over 5 kg) to 12 years.
  • For detailed dosing instructions please refer to the product leaflet.

Do Not Take if You:

  • Are allergic to ibuprofen or any of the other ingredients or to aspirin or other painkillers.
  • Have ever had a stomach ulcer, perforation or bleeding.
  • Have had a worsening of asthma, skin rash, itchy runny nose or facial swelling when previously taking ibuprofen, aspirin or other similar medicines.
  • Are taking other NSAIDs.
  • Have had gastrointestinal bleeding or perforation when previously taking NSAIDs (Non-Steroidal anti-inflammatory drugs).
  • Are taking more than 75mg of aspirin a day. If you are on low-dose aspirin (up to 75mg daily), speak to your doctor or pharmacist before you take this medicine.
  • Have severe liver or kidney problems.
  • Have heart problems, high blood pressure or blood coagulation disorder.
  • Have breathing difficulties.
  • Are in the  last 3 months of pregnancy.
  • Are under 12 years old.
  • Please see product leaflet for full list of warnings.

Ibuprofen 200mg. Contains Aspartame. Please see product leaflet for full list of ingredients.

 

Nurofen Meltlets Lemon. Contains ibuprofen. For pain relief. Always read the label.

Nurofen Meltlets Lemon
5.00 stars

These very effective painkillers are so convenient to have when travelling as they can be swallowed without a drink.

0 out of 0 people found this useful. Yes No Report abuse
Nurofen Meltlets Lemon
5.00 stars

I have 2 (from amongst 5) grandchildren - aged 21 and 13 - who are simply unable to swallow pills or capsules. Therefore Nurofen Meltlets (that are pleasant tasting and just melt in the mouth) haveliterally saved their lives. Prior to discovering Meltlets, they had no way to bring down a fever or alleviate a headache or any kind of pain. A grateful grandma says THANK YOU to Nurofen for inventing this brilliant medication.

0 out of 0 people found this useful. Yes No Report abuse

Why shop with YourPharmacy?

  • We are in association with the makers of your favourite healthcare brands by Reckitt Benckiser.

  • We are registered with the GPhC (9010315).

  • We are powered by Chemist Direct, the UK's largest online pharmacy service.

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply